Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 38, NWS Little Rock, AR

March 27, 20215 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 6:37 PM CDT for 5 counties in Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2021, 6:37 PM CDT (23:37 UTC)
Expired
Mar 27, 2021, 7:15 PM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Arkansas County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 92 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:42 PM CDTHAIL 2Stuttgart, ARTWO INCH HAIL MEASURED BY PICTURE SHARED ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:25 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS54 KLZK 272337
SVRLZK
ARC001-069-085-095-117-280015-
/O.NEW.KLZK.SV.W.0038.210327T2337Z-210328T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
637 PM CDT Sat Mar 27 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prairie County in central Arkansas...
  Southeastern Lonoke County in central Arkansas...
  Monroe County in eastern Arkansas...
  North central Jefferson County in southeastern Arkansas...
  Northwestern Arkansas County in southeastern Arkansas...

* Until 715 PM CDT.

* At 636 PM CDT, a severe thunderstorm was located near Humphrey, or
  near Stuttgart, moving northeast at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Stuttgart...                      Brinkley...
  Clarendon...                      Holly Grove...
  Humphrey...                       Ulm...
  Roe...                            Alfrey...
  Allendale...                      Dobbs Landing...
  Peppers Landing...                Brummitt...
  Palmer...                         Stuttgart Municipal Airport...
  Fargo...                          Blackton...
  Aberdeen...                       Slovak...
  Almyra Airport...                 Casscoe...

This includes Interstate 40 between mile markers 210 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for central,
eastern and southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3434 9167 3454 9174 3497 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3473 9105 3451 9105
TIME...MOT...LOC 2336Z 246DEG 41KT 3445 9162 

HAIL...1.75IN
WIND...60MPH
 
$$

62
1 follow-up statement
991 
WWUS54 KLZK 272354 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
654 PM CDT Sat Mar 27 2021

ARC069-085-280003-
/O.CAN.KLZK.SV.W.0038.000000T0000Z-210328T0015Z/
Lonoke AR-Jefferson AR-
654 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LONOKE AND NORTH
CENTRAL JEFFERSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for eastern,
central and southeastern Arkansas.

LAT...LON 3441 9149 3457 9155 3497 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3473 9105 3451 9105
TIME...MOT...LOC 2353Z 238DEG 38KT 3456 9144 

$$

ARC001-095-117-280015-
/O.CON.KLZK.SV.W.0038.000000T0000Z-210328T0015Z/
Prairie AR-Monroe AR-Arkansas AR-
654 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN PRAIRIE...MONROE AND NORTH CENTRAL ARKANSAS
COUNTIES...

At 653 PM CDT, a severe thunderstorm was located over Ulm, or 7 miles
northeast of Stuttgart, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Brinkley...                       Clarendon...
Holly Grove...                    Ulm...
Roe...                            Alfrey...
Allendale...                      Dobbs Landing...
Palmer...                         Fargo...
Blackton...                       Aberdeen...
Monroe...                         Casscoe...
Ragtown...                        Pine City...
Keevil...                         Lawrenceville...
Duncan...                         Almyra Airport...

This includes Interstate 40 between mile markers 215 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for eastern,
central and southeastern Arkansas.


For your protection move to an interior room on the lowest floor of a
building.


&&

LAT...LON 3441 9149 3457 9155 3497 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3473 9105 3451 9105
TIME...MOT...LOC 2353Z 238DEG 38KT 3456 9144 

HAIL...1.25IN
WIND...60MPH
 
$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:16 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 27, 3:16 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
316 PM CDT Sat Mar 27 2021

...Severe storms and flash flooding likely today...

.SHORT TERM...Today Through Monday

Local mesoscale analysis data as of 20Z shows a notable potential
temperature gradient stretching from near Mena to Little Rock to
between Jonesboro and Wynne. This boundary has steadily translated
northwest through the morning, although trends in the past couple
hours suggest it may begin to stall soon. Across the warm sector
to the south and east of the boundary, very rich moisture
characterized by dewpoint temps in the 60s and 70s is abundant and
air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg
of surface-based CAPE.

A special 19Z sounding from LZK shows lapse rates aloft on the
order of 7 to 8 C/km with a weak cap in place and just shy of 2000
J/kg surface-based CAPE, which appears largely representative of
the warm sector environment. A sampled effective bulk shear value
of 69 kts suggests convection will readily become organized upon
initiating with at least a few hour window for discrete or semi-
discrete storm modes across the southeastern half of the area. As
a cold front sweeps in from the northwest later this evening and
tonight, a primarily linear storm mode will become favored.

Weak capping in place has largely prevented convective initiation
thusfar, although cumulus are showing increasingly stronger vertical
development over much of the warm sector and transient, weak
radar echoes have become common the last couple hours. Initiation
appears imminent with severe weather possible as early as 21Z.

Initial storms may well assume discrete or semi-discrete modes
based on the magnitude of deep shear present. Strengthening
mesocyclones within initial storms will support potentially large
and destructive hail up to or in excess of 2 inches in diameter
and this will be the primary severe threat for today. Low-level
SRH values remain modest owing to weak flow in the lowest 3 km
suggesting a lesser tornado threat, although a gradual ramping up
of 850 mb flow through the evening will help enlarge hodographs
and support at least isolated tornadoes.

Any storms that interact with the stalled boundary will carry the
highest tornado potential and a significant (EF-2+) tornado
cannot be ruled out. By late evening and tonight as the cold front
pushes through the state, damaging winds will become the most
favored severe threat as storms consolidate into one or more
linear segments along the front.

Regarding rainfall and flood potential... our eastern AR counties
largely missed heavy rain earlier this morning, although soil
conditions certainly support enhanced flash flood potential
through tonight. Anomalously high PWAT values and significant
deep tropospheric moisture transport from the Caribbean will
prime the atmosphere for very heavy downpours with rain rates on
the order of 2+ in/hr in the heavier cells. Deep flow parallel to
the stalled boundary this evening will ensure training convection
which will further enhance the flash flood threat.

Aside from the risk of damaging winds with storms along the cold
front tonight, the overall severe threat will gradually ramp down
overnight. Rain should exit the southeastern sections of the state
by Sunday morning near dawn with dry conditions prevailing
thereafter. In fact, rapidly clearing skies and near-average
temperatures through the end of the period will provide a quite
pleasant end to the weekend and beginning of the workweek.

&&

.LONG TERM...Monday Night Through Friday Night

After the weak ridging and more or less zonal flow aloft over the
central CONUS Friday and Saturday, another strong upper level
shortwave trough will move southeast over the southern CONUS Rockies
and over Texas during the day on Sunday. This shortwave trough is
expected to move over the southern plains and then Arkansas Sunday
evening. The trough is expected to move over the region positively
tilted, resulting in weak lee-side cyclogenesis over the southern
high plains on Sunday. This weak surface low will move east towards
Arkansas Sunday evening bringing a weak frontal boundary across the
state. Out ahead of the trough and surface low, strong low-level
warm air advection will result in scattered rain showers developing
over the state from Sunday mid-morning throughout the remainder of
the day. Strong warm air advection should keep temperatures warm
enough to prevent any wintry precipitation falling, so have all
precipitation falling in liquid form at this time. Between the
strong low-level warm air advection, and scattered rain showers,
most of the snow from our historic winter/snow storm should have
melted away by Sunday afternoon.

Behind the Sunday evening frontal boundary, cooler and much drier
air will build across the state. This frontal boundary will NOT
bring any arctic air across Arkansas, and as a result, with dry air
and clear skies in place over the state on Monday, high temperatures
are expected to climb into the mid 50. Weak upper level ridging
behind Sunday evenings front and upper level trough will remain in
place over Arkansas through Wednesday allowing temperatures to climb
up into the lower to mid 60s Tuesday and Wednesday. If you wanted to
get out and enjoy the snow in your yard...you'll have to do it this
afternoon or Friday as it won't be around long with temperatures
warming rapidly Sunday through the middle of next week.

A strong shortwave trough is expected to move over Arkansas sometime
between Wednesday night and Thursday, and this should bring another
round of rain showers across the state as it approaches and moves
over the state. The timing of this upper level trough is uncertain
at this time, but it also does not appear to be tied to any arctic
air mass, so precipitation is expected to fall as rain through the
extended forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     76  49  63  38 /  60  80   0   0
Camden AR         82  55  69  41 /  80 100   0   0
Harrison AR       77  43  59  39 /  30  40   0   0
Hot Springs AR    78  50  66  40 /  70  80   0   0
Little Rock   AR  77  52  65  40 /  80  90   0   0
Monticello AR     80  57  65  42 /  80 100   0   0
Mount Ida AR      77  49  67  39 /  50  70   0   0
Mountain Home AR  79  45  60  38 /  30  50   0   0
Newport AR        75  51  61  39 /  80  90   0   0
Pine Bluff AR     78  54  65  41 /  80 100   0   0
Russellville AR   79  49  66  39 /  30  60   0   0
Searcy AR         77  50  64  37 /  80  90   0   0
Stuttgart AR      78  54  64  41 /  80 100   0   0
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning FOR Arkansas-Bradley-
Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Woodruff.

&&

Short Term...COOPER / Long Term...66
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 14 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
411 AM CDT Sat Mar 27 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
411 AM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible over the much of the state
Saturday, some of which could be strong to severe. The highest
risk of severe storms will be over the southeastern half of
Arkansas, mainly from afternoon through the overnight hours.
Primary hazards will include very large hail and damaging winds
and a couple tornadoes. Additionally, heavy rainfall may pose a flash
flooding threat. Storms over the southeast will tend to form and
train over the same areas for last several hours. Rain in these
areas could become excessive with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Another round of thunderstorms will be possible for the region Tuesday
through Wednesday, however no organized severe weather is
anticipated at this time.

.Spotter Information Statement...

Spotter activation is not anticipated.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/46

In the hours before

Special weather statement, Mar 27, 5:53 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Little Rock AR
553 PM CDT Sat Mar 27 2021

ARZ055-056-062-063-272330-
Grant AR-Cleveland AR-Dallas AR-Jefferson AR-
553 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLEVELAND...CENTRAL
GRANT...NORTHERN DALLAS AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 630
PM CDT...

At 553 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheridan to 8 miles west of Carthage.
Movement was northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Sheridan...                       White Hall...
Leola...                          Carthage...
Pine Bluff Arsenal...             Dogwood...
Jenkins Ferry State Park...       Ain...
Pastoria...                       Tulip...
Lock and Dam 5 Park...            Kearney...
Center Grove...                   Clear Lake...
Hardin...                         Dexter...
Millerville...                    Cross Roads in Grant County...
Jefferson...                      Slabtown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.

LAT...LON 3400 9284 3442 9241 3441 9197 3398 9249
TIME...MOT...LOC 2253Z 232DEG 33KT 3428 9240 3406 9270

62
Special weather statement, Mar 27, 6:00 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
600 PM CDT Sat Mar 27 2021

ARZ034-047-272345-
Monroe AR-Woodruff AR-
600 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODRUFF AND NORTH
CENTRAL MONROE COUNTIES UNTIL 645 PM CDT...

At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near
Des Arc, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hunter...                         Cotton Plant...
Becton...                         Wiville...
Howell...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3496 9130 3510 9132 3523 9114 3501 9112
TIME...MOT...LOC 2259Z 236DEG 24KT 3498 9139

Cooper
Local storm report, Mar 27, 6:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             GALLOWAY                34.78N  92.13W
03/27/2021  E1.75 INCH       PULASKI            AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100519

CAVANAUGH
Local storm report, Mar 27, 6:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
629 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             SOUTH BEND              34.84N  92.05W
03/27/2021  E1.50 INCH       LONOKE             AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100520

CAVANAUGH
Local storm report, Mar 27, 6:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GURDON                  33.92N  93.15W
03/27/2021  E0.75 INCH       CLARK              AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100521

CAVANAUGH
Local storm report, Mar 27, 6:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             GURDON                  33.92N  93.15W
03/27/2021  E1.00 INCH       CLARK              AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2100522

CAVANAUGH

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:00 AM CDTFlash Flood WatchLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 9 more24 hr
Mar 27, 4:06 PM CDTSevere Thunderstorm WarningLZKClark, Ouachita39 min
Mar 27, 4:37 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita38 min
Mar 27, 5:01 PM CDTSpecial Weather StatementLZKLonoke44 min
Mar 27, 5:08 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski37 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Mar 27, 5:15 PM CDTSpecial Weather StatementLZKWoodruff30 min
Mar 27, 5:20 PM CDTSpecial Weather StatementLZKDallas40 min
Mar 27, 5:21 PM CDTSevere Thunderstorm WarningLZKWoodruff24 min
Mar 27, 5:25 PM CDTSpecial Weather StatementLZKPrairie50 min
Mar 27, 5:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Mar 27, 5:30 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Mar 27, 5:37 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline53 min
Mar 27, 5:42 PM CDTSpecial Weather StatementLZKMarion48 min
Mar 27, 5:53 PM CDTSpecial Weather StatementLZKClark52 min
Mar 27, 5:53 PM CDTSpecial Weather StatementLZKGrant37 min
Mar 27, 5:56 PM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, Woodruff3 hr
Mar 27, 5:57 PM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff48 min
Mar 27, 6:00 PM CDTSpecial Weather StatementLZKWoodruff45 min
Mar 27, 6:02 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie43 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningLZKClark, Pike41 min
Mar 27, 6:09 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff51 min
Mar 27, 6:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White48 min
Mar 27, 6:24 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita51 min
Mar 27, 6:42 PM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff37 min
Mar 27, 6:48 PM CDTTornado WarningLZKArkansas, Monroe, Prairie42 min
Mar 27, 6:50 PM CDTSevere Thunderstorm WarningLZKWhite40 min
Mar 27, 6:58 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.